# SDR UIEA2019031603572

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,615 hours, 16,871 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Tube
- Part number: 1978M65601
- Condition: Leaking
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS EVIDENCE OF AN OIL LEAK LEFT SIDE.WHEN T/R WAS OPENED. ( REMOVED AND REPLACED #1 ENGINE INTERGRATED DRIVE UNIT GENERATOR TUBE OIL COOLING PER AMM 24-11-01. ACCOMPLISHED LEAK CHECK. NO LEAKS NOTED AT THIS TIME. PER AMM 71-71-00-601. )
